# SDR SWIA2020061251095

- Difficulty date: May 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS CORROSION AROUND UPPER AND LOWER TIE TENSION FITTINGS.  (C-CHECK) RO 6/8/2020 REMOVED & INSTALLED NEW PAX DOOR FWD FORMER REF SRM AND DWG.  ALL CHECKS GOOD.  COMPLIED WITH.
